Pacific Journal of Mathematics

On the number of finitely generated $O$-groups.

Douglas B. Smith

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 499-502.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971645

Mathematical Reviews number (MathSciNet)
MR0279016

Zentralblatt MATH identifier
0209.33403

Subjects
Primary: 06.75

Citation

Smith, Douglas B. On the number of finitely generated $O$-groups. Pacific J. Math. 35 (1970), no. 2, 499--502. https://projecteuclid.org/euclid.pjm/1102971645


Export citation

References

  • [1] L. Fuchs, Abelan Groups, 3rd ed., Pergamon Press, Oxford, 1960.
  • [2] L. Fuchs, Partially Ordered Algebraic Systems, Pergamon Press, Oxford, 1963.
  • [3] L. Fuchs, On ordered groups, Proc. Internat. Conf. Theory of Groups, Austral. Nat. Univ. Canberra (1965), 89-98.
  • [4] P. Hall, Finiteness conditions for soluble groups, J. Lond. Math. Soc. (3) 4 (1954), 419-436.
  • [5] A. G. Kurosh, The Theory of Groups, Vol. 1, 2nd ed., Chelsea Publishing Co., New York, 1960.
  • [6] B. H. Neumann, On ordered groups, Amer. J. Math. 71 (1949), 1-18.
  • [7] M. Morley and R. Vaught, Homogeneous universal models, Math. Scand. 11 (1962), 37-57.